# SDR IPXA2017072719828

- Difficulty date: July 13, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC7500505
- Condition: Worn
- Location: Tailcon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, TAIL CONE LOWER INTERNAL SKIN DOUBLER HAS DEEP WEAR.  REMOVED, FABRICATED AND REPLACED THE DOUBLER IAW DWG AKC7541, SRM 51-35-01, AND 51-33-01.
